# SDR REXA2022072700550

- Difficulty date: July 11, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R HAS CORROSION FROM FS 280 TO FS 310  REMOVED STRINGER 18R BETWEEN FS 280 TO 310 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.   INSTALLED NEW SERVICEABLE STRINGER 18R BETWEEN FS 280 TO 310 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
